The Michigan Mathematical Journal

Finite-difference inequalities and an extension of Lyapunov's method.

B. G. Pachpatte

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 18, Issue 4 (1971), 385-391.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000744

Digital Object Identifier
doi:10.1307/mmj/1029000744

Mathematical Reviews number (MathSciNet)
MR0298279

Zentralblatt MATH identifier
0237.39001

Subjects
Primary: 39A10: Difference equations, additive

Citation

Pachpatte, B. G. Finite-difference inequalities and an extension of Lyapunov's method. Michigan Math. J. 18 (1971), no. 4, 385--391. doi:10.1307/mmj/1029000744. https://projecteuclid.org/euclid.mmj/1029000744


Export citation